Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
7 Publications
2023 | Published | Journal Article | IST-REx-ID: 13317 |

Sugimoto S, Henheik SJ, Riabov V, Erdös L. Eigenstate thermalisation hypothesis for translation invariant spin systems. Journal of Statistical Physics. 2023;190(7). doi:10.1007/s10955-023-03132-4
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 11732 |

Henheik SJ, Lauritsen AB. The BCS energy gap at high density. Journal of Statistical Physics. 2022;189. doi:10.1007/s10955-022-02965-9
[Published Version]
View
| Files available
| DOI
| WoS
2022 | Published | Journal Article | IST-REx-ID: 11917 |

Rademacher SAE, Seiringer R. Large deviation estimates for weakly interacting bosons. Journal of Statistical Physics. 2022;188. doi:10.1007/s10955-022-02940-4
[Published Version]
View
| Files available
| DOI
| WoS
2022 | Published | Journal Article | IST-REx-ID: 10564 |

Mysliwy K, Seiringer R. Polaron models with regular interactions at strong coupling. Journal of Statistical Physics. 2022;186(1). doi:10.1007/s10955-021-02851-w
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2020 | Published | Journal Article | IST-REx-ID: 7235 |

Lieb EH, Seiringer R. Divergence of the effective mass of a polaron in the strong coupling limit. Journal of Statistical Physics. 2020;180:23-33. doi:10.1007/s10955-019-02322-3
[Published Version]
View
| Files available
| DOI
| WoS
2020 | Published | Journal Article | IST-REx-ID: 7508 |

Bossmann L, Pavlović N, Pickl P, Soffer A. Higher order corrections to the mean-field description of the dynamics of interacting bosons. Journal of Statistical Physics. 2020;178:1362-1396. doi:10.1007/s10955-020-02500-8
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
1990 | Published | Journal Article | IST-REx-ID: 2721
Erdös L, Tuyen D. Ergodic properties of the multidimensional rayleigh gas with a semipermeable barrier. Journal of Statistical Physics. 1990;59(5-6):1589-1602. doi:10.1007/BF01334766
View
| DOI
| Download None (ext.)